Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

June 15, 2017Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 15, 2017, 7:39 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2017, 7:39 PM EDT (23:39 UTC)
Expired
Jun 15, 2017, 8:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Wind
50

Counties Chattahoochee County, GA, Muscogee County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WWUS82 KFFC 152339
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
739 PM EDT THU JUN 15 2017
 
GAZ078-079-089>091-102-103-160015-
Chattahoochee GA-Harris GA-Stewart GA-Marion GA-Webster GA-Talbot GA-
Muscogee GA-
739 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHERN
HARRIS...NORTHEASTERN STEWART...WESTERN MARION...NORTHWESTERN
WEBSTER...SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 815 PM
EDT...

At 739 PM EDT...a strong thunderstorm was over Custer Road Terrace,
or near Columbus...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning 
           and heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of this storm include
Columbus, Buena Vista, Cusseta, North Fort Benning, Bibb City,
Upatoi, Fort Benning/lawson Army Air Fld, Brantley, Goat Rock Lake,
Laurel Hills, Green Island Hills, Juniper, Vista Terrace, Columbus
Metropolitan Airport, Jamestown/south Fort Benning, Renfroe, Rose
Hill, Oakland, Manta and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3256 8452 3218 8454 3223 8492 3224 8491
      3225 8492 3226 8489 3230 8494 3233 8501
      3235 8500 3238 8497 3239 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8501 3258 8507 3263 8509
TIME...MOT...LOC 2339Z 279DEG 32KT 3238 8494 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 15, 7:23 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 15, 7:23 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
723 PM EDT Thu Jun 15 2017

.UPDATE...
Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 317 PM EDT Thu Jun 15 2017/

SHORT TERM /Tonight through Friday Night/...
The primary focus this afternoon into tonight will be the increase
in thunderstorm coverage as a complex of thunderstorms advances into
Georgia from the northwest. This MCS has continued to strengthen as
it progresses southeastward into the unstable airmass that is in
place across the southeast. Current surface CAPE values from 2500-
3000 J/kg cross Georgia will be sufficient to maintain thunderstorm
intensity into the evening hours, and downdraft CAPE over 1000 J/kg
in north Georgia will support a damaging wind threat. This
convective line is expected to push through north Georgia during the
evening hours, with the greatest risk of any severe thunderstorms in
northwest Georgia during the early evening. While some severe threat
will extend farther south and east, the overall intensity should
begin to gradually diminish after sunset.

Friday will be another day with widespread shower and thunderstorm
development by afternoon, especially across the southeastern half of
the area where the best overlap of moisture and instability will
reside. With relatively steep lapse rates and sufficient
instability, a few strong to severe thunderstorms will be possible.
Strong wind gusts would be the main threat.

Temperatures will remain warm with highs on Friday in the upper 80s
to near 90 and lows around 70.

RW

LONG TERM /Saturday through Thursday/...
Minimal adjustments were made to the extended periods. Models
continue to advertise a moist airmass remaining over the state as
a front stalls and moisture continues to advect into the region.
Have continued above seasonal pops through the period.
Temperatures remain slightly above seasonal normals, and have gone
with a model blend. Models do continue to advertise potential
tropical wave developing by mid week, with some varied solutions
regarding its track.

31

/issued 340 AM EDT Thu Jun 15 2017/

The unsettled extended period remains largely unchanged from
previous forecast. Weak cyclonic flow in the mid levels will be
the main source for deeper layer moisture going into the weekend.
Scattered thunderstorms from Friday should gradually diminish
overnight before redeveloping on Saturday as daytime heating aids
buoyancy. Although weak residual sfc troughing may linger on
Saturday...expecting the bulk of thunderstorm activity to be
diurnally driven /barring any aid from mid level shortwave
activity/.

Activity will wind down into the overnight hours Saturday when the
main area of mid level cyclonic flow begins to weaken in response to
a fast moving shortwave trough diving east from the Northern Plains
into the Great Lakes. As this shortwave then ejects from the Great
Lakes into Ontario/Quebec...associated sfc "cold" front will begin
to approach the area on Sunday. The front will not make it to the
TN/GA border on Sunday...but the airmass in place will be enough to
spark numerous thunderstorms...especially during the afternoon hours.

EC/GFS guidance suggest the "cold" front will reach the northern Ga
border by Monday afternoon as deep troughing in the mid & upper
levels builds south toward the CWA. This pattern will begin to take
on a western US ridge and eastern US trough.
Nonetheless...thunderstorms can be expected along and just ahead of
the front across north Georgia on Monday...and enough of the western
US ridge may nose into central/southern Georgia to keep any activity
more isolated. With best shear well north of the area...widespread
severe weather is not expected at this time along/ahead of the front.

Front will continue its southern progress Monday night into Tuesday
where storms will likely continue into the first part of the night
across ATL-AHN metro areas and perhaps portions of central Georgia
before weakening. There is a chance some drier air could work into
the north Ga mountains at this time. Still seeing enough moisture
being advected by anticyclonic flow around the Bermuda high to
suggest that this boundary of moisture will collide with the
southward moving "cold" front by Tuesday. Thinking this will stall
the boundary and then help nudge it gradually north as a warm front
for the remainder of the extended. This points to continued humidity
and the possibility of scattered thunderstorms each afternoon.
Tropical wave still showing up in the Yucatan area into the western
Gulf by mid week.

Kovacik

&&

.AVIATION...
00Z Update...
Convection continues to move east and south with gusts of 35 to 45
kts pretty common. This will slowly end through 06z. In areas that
had rain, sct-bkn ifr clouds are likely late tonight. These will
lift rapidly Friday morning with heating. Convection will re-
develop during the afternoon with most of the activity east and
south of Atlanta. Winds will remain on westerly through the
forecast less than 10 kts.

//ATL Confidence...00Z Update...
Medium on sct008 late tonight.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  70  88 /  80  60  50  60
Atlanta         72  88  72  87 /  90  60  40  50
Blairsville     65  85  64  83 /  90  50  40  50
Cartersville    69  89  69  89 /  90  50  40  50
Columbus        73  90  72  90 /  80  60  50  40
Gainesville     70  88  70  86 /  90  60  40  60
Macon           72  90  72  89 /  70  60  50  60
Rome            70  90  70  90 /  80  40  30  40
Peachtree City  70  89  70  88 /  90  60  50  50
Vidalia         74  90  73  89 /  40  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 11 PM EDT this evening for the
following zones: Chattahoochee...Clayton...DeKalb...Fayette...
Gwinnett...Harris...Henry...Lamar...Marion...Meriwether...
Muscogee...Pike...Rockdale...Schley...Spalding...Stewart...
Talbot...Taylor...Upson...Webster.

&&

SHORT TERM...17
LONG TERM....SNELSON
AVIATION...17
Hazardous weather outlook, Jun 15, 3:09 PM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
309 PM EDT Thu Jun 15 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
309 PM EDT Thu Jun 15 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will continue to develop and move into
north and central Georgia this afternoon and evening. A few of
these storms could become strong to severe with the primary
threats being gusty winds, hail, frequent lightning and heavy
rainfall.

Thunderstorms will continue into the late evening hours, with the
potential for some of the weakening activity to continue through
midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms will continue to be possible Friday
through Sunday, mainly during the afternoon and evening.

A cold front will approach the area on Monday and continue the
chance for thunderstorms through at least Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 15, 6:47 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT THU JUN 15 2017

GAZ034-045-046-055-057-152315-
Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
647 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...NORTHEASTERN
CLAYTON...DEKALB...SOUTHWESTERN GWINNETT AND NORTHERN HENRY COUNTIES
UNTIL 715 PM EDT...

At 647 PM EDT...a strong thunderstorm was over Snapfinger, or 8 miles
southeast of Decatur...moving northeast at 5 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Decatur, Conyers, Dunwoody, Snellville, Lilburn, Chamblee,
Norcross, Doraville, Clarkston, Stone Mountain, Avondale Estates,
Lithonia, Pine Lake, Tucker, Belvedere Park, North Decatur, Lakeview
Estates, Candler-Mcafee and Mountain Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3396 8427 3387 8395 3379 8397 3379 8398
      3378 8398 3351 8406 3365 8434
TIME...MOT...LOC 2247Z 238DEG 6KT 3367 8422

WIND...50MPH
Local storm report, Jun 15, 6:56 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     1 W CASCADE HEIGHTS     33.72N  84.49W
06/15/2017                   FULTON             GA   BROADCAST MEDIA

            TREE AND POWERLINES DOWNED ON LYNHURST DRIVE IN SW
            ATLANTA

&&

EVENT NUMBER FFC1700795

KS
Special weather statement, Jun 15, 7:00 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT THU JUN 15 2017

GAZ027-036>038-152330-
Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
700 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...
OGLETHORPE...SOUTHEASTERN CLARKE AND EASTERN OCONEE COUNTIES UNTIL
730 PM EDT...

At 700 PM EDT...a strong thunderstorm was near Arnoldsville, or 7
miles west of Lexington...moving northeast at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lexington, Winterville, Crawford, Arnoldsville, Carlton, Whitehall,
Athens-Clarke County, Stephens, Smithonia, Hutchings, Barnett Shoals,
Dunlap, Watson Mill Bridge State Park and Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3385 8293 3384 8295 3383 8296 3375 8326
      3376 8328 3377 8328 3392 8337 3409 8303
      3387 8292
TIME...MOT...LOC 2300Z 245DEG 12KT 3387 8325

WIND...50MPH
Special weather statement, Jun 15, 7:01 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
701 PM EDT THU JUN 15 2017

GAZ056>058-066>071-078-079-089-152345-
Harris GA-Butts GA-Lamar GA-Monroe GA-Upson GA-Troup GA-Spalding GA-
Meriwether GA-Talbot GA-Pike GA-Muscogee GA-Henry GA-
701 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHWESTERN BUTTS...
LAMAR...MONROE...UPSON...SOUTHEASTERN TROUP...SPALDING...
MERIWETHER...TALBOT...PIKE...MUSCOGEE AND SOUTHERN HENRY COUNTIES
UNTIL 745 PM EDT...

At 701 PM EDT...National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from near Luella to near Greenville to near Beans Mill...and moving
southeast at 35 mph.

  HAZARD...40 to 50 mph wind preceding rain or lightning.

  IMPACT...Strong winds will occur before any rain or lightning. Do
           not wait for the sound of thunder before taking cover.
           Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Columbus, Griffin, McDonough, Thomaston, Barnesville, Jackson,
Forsyth, Zebulon, Hamilton, Talbotton, Greenville, Locust Grove,
Manchester, Pine Mountain, Woodbury, Waverly Hall, Milner, Warm
Springs, Woodland and Jenkinsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3308 8470 3346 8410 3307 8380 3273 8429
      3272 8434 3271 8434 3251 8471 3238 8493
      3238 8499 3239 8497 3241 8498 3244 8497
      3245 8500 3252 8500 3264 8511 3266 8509
      3269 8512 3274 8511 3276 8514
TIME...MOT...LOC 2301Z 316DEG 30KT 3339 8415 3306 8468 3266 8522

WIND...50MPH
Special weather statement, Jun 15, 7:19 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT THU JUN 15 2017

GAZ025-027-036-038-152345-
Madison GA-Jackson GA-Oglethorpe GA-Clarke GA-
719 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN JACKSON...
NORTHWESTERN OGLETHORPE AND NORTHEASTERN CLARKE COUNTIES UNTIL 745 PM
EDT...

At 719 PM EDT...a strong thunderstorm was over Sandy Creek Recreation
Area, or near Athens...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Danielsville, Athens, Nicholson, Comer, Winterville, Colbert, Ila,
Carlton, Hull, Athens-Clarke County, James Holland Youth Sports Cmpx,
Diamond Hill, Smithonia, Sandy Creek Recreation Area, Oconee Heights,
Barretts Mill, Paoli, Neese, Watson Mill Bridge State Park and Point
Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3422 8308 3421 8309 3419 8309 3417 8310
      3415 8306 3412 8305 3411 8303 3410 8304
      3408 8301 3398 8298 3394 8343 3412 8348
TIME...MOT...LOC 2319Z 257DEG 16KT 3405 8338

WIND...50MPH
Special weather statement, Jun 15, 7:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
739 PM EDT THU JUN 15 2017

GAZ078-079-089>091-102-103-160015-
Chattahoochee GA-Harris GA-Stewart GA-Marion GA-Webster GA-Talbot GA-
Muscogee GA-
739 PM EDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHERN
HARRIS...NORTHEASTERN STEWART...WESTERN MARION...NORTHWESTERN
WEBSTER...SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 815 PM
EDT...

At 739 PM EDT...a strong thunderstorm was over Custer Road Terrace,
or near Columbus...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Buena Vista, Cusseta, North Fort Benning, Bibb City,
Upatoi, Fort Benning/lawson Army Air Fld, Brantley, Goat Rock Lake,
Laurel Hills, Green Island Hills, Juniper, Vista Terrace, Columbus
Metropolitan Airport, Jamestown/south Fort Benning, Renfroe, Rose
Hill, Oakland, Manta and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3256 8452 3218 8454 3223 8492 3224 8491
      3225 8492 3226 8489 3230 8494 3233 8501
      3235 8500 3238 8497 3239 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8501 3258 8507 3263 8509
TIME...MOT...LOC 2339Z 279DEG 32KT 3238 8494

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:02 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 14, 8:12 PM EDTSpecial Weather StatementFFCCobb, Paulding33 min
Jun 14, 8:41 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding36 min
Jun 14, 8:46 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 15, 3:13 PM EDTSpecial Weather StatementFFCWhitfield32 min
Jun 15, 3:29 PM EDTSevere Thunderstorm WarningFFCWhitfield31 min
Jun 15, 3:39 PM EDTSpecial Weather StatementFFCDade36 min
Jun 15, 4:02 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield28 min
Jun 15, 4:07 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker38 min
Jun 15, 4:11 PM EDTSpecial Weather StatementFFCChattooga34 min
Jun 15, 4:18 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon42 min
Jun 15, 4:33 PM EDTSpecial Weather StatementFFCGilmer, Gordon27 min
Jun 15, 4:37 PM EDTSpecial Weather StatementFFCJasper38 min
Jun 15, 4:48 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk42 min
Jun 15, 4:59 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon31 min
Jun 15, 5:21 PM EDTSevere Thunderstorm WarningFFCBartow, Haralson, Paulding, Polk39 min
Jun 15, 5:23 PM EDTSpecial Weather StatementFFCGwinnett37 min
Jun 15, 5:32 PM EDTSevere Thunderstorm WarningFFCGwinnett28 min
Jun 15, 5:42 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jun 15, 5:43 PM EDTSpecial Weather StatementFFCCherokee32 min
Jun 15, 5:50 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 4 more40 min
Jun 15, 5:52 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale53 min
Jun 15, 5:55 PM EDTSpecial Weather StatementFFCOconee35 min
Jun 15, 6:00 PM EDTSpecial Weather StatementFFCWalton30 min
Jun 15, 6:02 PM EDTSpecial Weather StatementFFCGwinnett28 min
Jun 15, 6:13 PM EDTSevere Thunderstorm WarningFFCOglethorpe47 min
Jun 15, 6:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Oconee, Walton41 min
Jun 15, 6:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Harris, Heard, Meriwether, Pike and 1 more40 min
Jun 15, 6:23 PM EDTSpecial Weather StatementFFCNewton37 min
Jun 15, 6:30 PM EDTSpecial Weather StatementFFCHall30 min
Jun 15, 6:45 PM EDTSpecial Weather StatementFFCTalbot30 min
Jun 15, 6:47 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale28 min
Jun 15, 6:52 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson38 min
Jun 15, 7:00 PM EDTSpecial Weather StatementFFCOglethorpe30 min
Jun 15, 7:01 PM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Monroe, Muscogee, Pike and 3 more44 min
Jun 15, 7:07 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Spalding53 min
Jun 15, 7:19 PM EDTSpecial Weather StatementFFCClarke, Madison26 min
Jun 15, 7:50 PM EDTSpecial Weather StatementFFCSumter25 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.